MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS

WILLIAM COOK EUROPE ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS
Model Number G35351
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Procode.Common name: mih system, endovascular graft, aortic aneurysm treatment.Product code: mih.
 
Event or Problem Description
Description of event according to initial reporter: "the zta-p-34-161-w was deployed in the descending thoracic aorta.There was evidence of a type 1b endoleak on the angiogram( 3005580113-2020-00057).The zta-p-34-113-w was then deployed distal to 1st device.The zta-p-38-117 was deployed proximal to the 1st device.Patient presented to the er at a neighboring hospital and was transferred for an emergent tbranch repair." it was further reported: "the fracture was discovered on (b)(6) 2019.At the final angiogram, a type ib endoleak was noted and a second stent graft was placed distal to the graft.A third stent was placed to get a better seal zone.Tbranch was noted for future treatment if necessary.The endoleak was discovered post angiogram on the initial implant on (b)(6) 2016.Additional stent was placed to resolve endoleak.".

Brand Name
ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key9596706
Report Number3005580113-2020-00070
Device Sequence Number16937715
Product Code MIH
UDI-Device Identifier10827002353517
UDI-Public(01)10827002353517(17)190524(10)E3452145
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/16/2020
Report Date (Section F) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/24/2019
Device Model NumberG35351
Device Catalogue NumberZTA-P-34-161-W
Device Lot NumberE3452145
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/08/2020
Event Location Hospital
Date Report to Manufacturer01/16/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Date Report Sent to FDA01/16/2020